# SDR DALA2024040204020

- Difficulty date: March 29, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 378 Lbl 63
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 CORROSION ON FLOOR BEAM STA Y=377.7 LBL=63 AT PAX. CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00054 , FLOOR BEAM STA Y= 377.7 LBL=63 AT PAX. CABIN WAS REPAIRED PER B757-200 SRM 53-00- 51-2R PROCEDURE 8 REPAIR 8. (0267203)
